I wrote before about starting Lamictal and having to come off of it...Im set to restart tomorrow. Well I dont know if its the meds or the thyroid or the BP or all of them mixed but I have been ALL OVER THE PLACE!! I was really depressed when starting the meds, then as it left my system I became hypomanic... I am constantly shaking, incredibly anxious, and cant sleep. I just want to feel better and instead Im feeling worse.... uggg
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...